# SDR DALA2019011400228

- Difficulty date: January 12, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 64,418 hours, 25,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 4326507) DURING INSPECTION FOUND LT FWD AND AFT OVER WING EMERGENCY HATCH EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED LT FWD AND AFT OVERWING EMERGENCY HATCH EMERGENCY BATTERY PACK PER AMM 33-51 OPS CHECK GOOD.
